# SDR IPXA1164176

- Difficulty date: January 4, 2011
- Submitted: January 18, 2011
- Operation: Air carrier
- Aircraft: N172UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0005
- Aircraft time: 5,950 hours, 3,513 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: B5327077200000
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:B532, CABIN COMPT FLOOR PANEL 251WG BROKEN.  REPAIRED UPPER DECK FLOOR PANEL 251WG BY FABRICATION REF UPS EO A300 -5320-16407-E.
